# SDR DALA2024041804550

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 CORROSION ON OUTB RH SEAT TRACK FLOOR SEATLEMENT REA BTW STA 690. CORRECTIVE ACTION: SUMMARY OF NRC 00551. AREA WAS REPAIRED PER ER/A 617088-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (0297295)
